MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7324-24
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was stated that either the epidural pump tubing or pump or both malfunctioned 7 hours into the epidural running appropriately.Epidural started at 0748 and ran well with no issues, patient had no pain.At 1417, new bag was hung due to low reservoir volume.At this time, patient pain was increasing and rn noticed that about half of the bag was still full rather than the smaller amount of reservoir volume that the pump stated.The pump then alarmed that there was an occlusion and air in the line when there was no occlusion or air.With the patients increase in pain, the increase in reservoir volume from what the pump said, the occlusion and air in line which was not accurate, the pump and pump tubing was replaced immediately.There was a patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D3 - mfg establishment name and address: corrected.D4 - lot #, expiration date, primary udi number: updated.H3 and h6 codes - updated.H4 - device mfg date: updated.One used device was returned for investigation.The devices were visually inspected and no damage or anomalies were observed.During functional testing, no alarms, leakage or difficulties priming were observed.The customer reported complaint could not be replicated or confirmed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A root cause was unable to be determined.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
industrial int'l tijuana
tijuana MN
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21028745
Report Number3012307300-2024-15545
Device Sequence Number4223441
Product Code FPA
UDI-Device Identifier10610586029653
UDI-Public(01)10610586029653(17)290321(10)4468631
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7324-24
Device Lot Number4468631
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/06/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown